| Catalog Number |
RBY2C1260 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the pelvic vein using ruby coils.During the procedure, the physician advanced a ruby coil into a non-penumbra microcatheter but was unable to advance it out.It was reported that the ruby coil was only able to advance to the middle part of the microcatheter.The ruby coil and microcatheter were then removed and were no longer used in the procedure.The procedure was completed by using another ruby coil and a new microcatheter.There was no report of an adverse effect to the patient.